# SDR FDEA201111174948

- Difficulty date: November 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A5378197520900
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO TRACK 5R HAS 2EA. AREAS OF CORROSION ON FLANGE INBD AND OTBD SIDE.  REMOVED CORROSION FROM CARGO TRACK 5R,  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, PG 105, FIG 102.  REMOVED SECTION AND FABRICATED CARGO TRACK SPLICE.  REPAIR IAW SRM 53-10-16, PG 204.
